# SDR SWAA2016062753287

- Difficulty date: June 21, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR WEB SPAR AFT FITTING CRACKED AT RSS 222.5 COMMON TO UPPER CHORD.  R & R FITTING IAW SRM.
